RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1964, Volume 28, Issue 2, Pages 273–276 (Mi izv2956)  

This article is cited in 33 scientific papers (total in 33 papers)

On nil-algebras and finitely approximable $p$-groups

E. S. Golod


Full text: PDF file (390 kB)

Bibliographic databases:
Received: 03.01.1964

Citation: E. S. Golod, “On nil-algebras and finitely approximable $p$-groups”, Izv. Akad. Nauk SSSR Ser. Mat., 28:2 (1964), 273–276

Citation in format AMSBIB
\Bibitem{Gol64}
\by E.~S.~Golod
\paper On nil-algebras and finitely approximable $p$-groups
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1964
\vol 28
\issue 2
\pages 273--276
\mathnet{http://mi.mathnet.ru/izv2956}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=161878}
\zmath{https://zbmath.org/?q=an:0215.39202}


Linking options:
  • http://mi.mathnet.ru/eng/izv2956
  • http://mi.mathnet.ru/eng/izv/v28/i2/p273

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. P. Strunkov, “Normalizers and Abelian subgroups of certain classes of groups”, Math. USSR-Izv., 1:3 (1967), 639–650  mathnet  crossref  mathscinet  zmath
    2. Yu. A. Medvedev, “Local finiteness of periodic subloops of an alternative PI-ring”, Math. USSR-Sb., 32:2 (1977), 265–271  mathnet  crossref  mathscinet  zmath  isi
    3. E. I. Zel'manov, “Lie algebras with an algebraic adjoint representation”, Math. USSR-Sb., 49:2 (1984), 537–552  mathnet  crossref  mathscinet  zmath
    4. R. I. Grigorchuk, “Degrees of growth of finitely generated groups, and the theory of invariant means”, Math. USSR-Izv., 25:2 (1985), 259–300  mathnet  crossref  mathscinet  zmath
    5. Yu. V. Turovskii, “Spectral properties of elements of normed algebras and invariant subspaces”, Funct. Anal. Appl., 18:2 (1984), 152–154  mathnet  crossref  mathscinet  zmath  isi
    6. S. I. Adian, A. A. Razborov, “Periodic groups and Lie algebras”, Russian Math. Surveys, 42:2 (1987), 1–81  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. R. I. Grigorchuk, “On the Hilbert–Poincaré series of graded algebras associated with groups”, Math. USSR-Sb., 66:1 (1990), 211–229  mathnet  crossref  mathscinet  zmath  isi
    8. A. D. Chanyshev, “On the local finite-dimensionality of algebraic Lie algebras”, Russian Math. Surveys, 45:6 (1990), 143–144  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    9. A. I. Sozutov, “On examples of associate nilalgebras”, Math. Notes, 57:3 (1995), 307–309  mathnet  crossref  mathscinet  zmath  isi
    10. Vaughan-Lee M., Zel'Manov E., “Bounds in the Restricted Burnside Problem”, J. Aust. Math. Soc. A-Pure Math. Stat., 67:Part 2 (1999), 261–271  isi
    11. R. I. Grigorchuk, V. V. Nekrashevych, V. I. Sushchanskii, “Automata, Dynamical Systems, and Groups”, Proc. Steklov Inst. Math., 231 (2000), 128–203  mathnet  mathscinet  zmath
    12. S. I. Adian, “The Burnside Problem on Periodic Groups, and Related Problems”, Proc. Steklov Inst. Math., 272, suppl. 2 (2011), S2–S12  mathnet  crossref  crossref  mathscinet  zmath  isi
    13. A. V. Rozhkov, “Periodicheskie AT-gruppy nad tsiklicheskimi gruppami”, Vestnik ChelGU, 2003, no. 9, 145–157  mathnet
    14. Hammoudi L., “Burnside and Kurosh Problems”, Int. J. Algebr. Comput., 14:2 (2004), 197–211  crossref  isi
    15. L. Hammoudi, “Nil-algebras and infinite groups”, J. Math. Sci., 144:2 (2007), 4004–4012  mathnet  crossref  mathscinet  zmath  elib
    16. V. I. Senashov, A. I. Sozutov, V. P. Shunkov, “Investigation of groups with finiteness conditions in Krasnoyarsk”, Russian Math. Surveys, 60:5 (2005), 805–848  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    17. V. A. Sereda, A. I. Sozutov, “Associative Nil-Algebras and Golod Groups”, Algebra and Logic, 45:2 (2006), 134–138  mathnet  crossref  mathscinet  zmath  elib  elib
    18. D. I. Piontkovski, “On the Kurosh problem in varieties of algebras”, J. Math. Sci., 163:6 (2009), 743–750  mathnet  crossref  mathscinet  elib  elib
    19. J. V. Kochetova, E. E. Shirshova, “On linearly ordered linear algebras”, J. Math. Sci., 166:6 (2010), 725–732  mathnet  crossref  mathscinet  elib
    20. S. I. Adian, “The Burnside problem and related topics”, Russian Math. Surveys, 65:5 (2010), 805–855  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    21. N. V. Maslova, D. O. Revin, “Finite groups whose maximal subgroups have the Hall property”, Siberian Adv. Math., 23:3 (2013), 196–209  mathnet  crossref  mathscinet  elib
    22. Ershov M., “Golod-Shafarevich Groups: a Survey”, Int. J. Algebr. Comput., 22:5 (2012), 1230001  crossref  isi
    23. R. I. Grigorchuk, Ya. S. Krylyuk, “The spectral measure of the Markov operator related to 3-generated 2-group of intermediate growth and its Jacobi parameters”, Algebra Discrete Math., 13:2 (2012), 237–272  mathnet  mathscinet  zmath
    24. J. V. Kochetova, E. E. Shirshova, “Prime radicals of lattice $\mathcal K$-ordered algebras”, J. Math. Sci., 201:4 (2014), 465–518  mathnet  crossref  mathscinet
    25. A. R. Chekhlov, “Torsion-Free Weakly Transitive $E$-Engel Abelian Groups”, Math. Notes, 94:4 (2013), 583–589  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    26. A. V. Timofeenko, “Finite systems of generators of infinite subgroups of the Golod group”, Discrete Math. Appl., 23:5-6 (2013), 491–501  mathnet  crossref  crossref  mathscinet  elib
    27. Guelman N., Liousse I., “Burnside Problem for Measure Preserving Groups and for 2-Groups of Toral Homeomorphisms”, Geod. Dedic., 168:1 (2014), 387–396  crossref  isi
    28. Zelmanov E., “Groups With Identities”, Note Mat., 36:1 (2016), 101–113  crossref  isi
    29. KanelBelov A., Karasik Y., Rowen L., “Computational Aspects of Polynomial Identities: Vol 1, Kemer'S Theorems, 2Nd Edition”, Computational Aspects of Polynomial Identities: Vol 1, Kemer'S Theorems, 2Nd Edition, Monographs and Research Notes in Mathematics, 16, Crc Press-Taylor & Francis Group, 2016, 1–407  isi
    30. Anatoliy I. Sozutov, Inna O. Aleksandrova, “On some properties of adjoint groups of associative nil algebras”, Zhurn. SFU. Ser. Matem. i fiz., 10:4 (2017), 503–508  mathnet  crossref
    31. Nekrashevych V., “Palindromic Subshifts and Simple Periodic Groups of Intermediate Growth”, Ann. Math., 187:3 (2018), 667–719  crossref  isi
    32. E. V. Kissin, Yu. V. Turovskii, V. S. Shulman, “O teorii topologicheskikh radikalov”, Trudy Krymskoi osennei matematicheskoi shkoly-simpoziuma, SMFN, 64, no. 3, Rossiiskii universitet druzhby narodov, M., 2018, 490–546  mathnet  crossref
    33. Conejeros J., “On Periodic Groups of Homeomorphisms of the 2-Dimensional Sphere”, Algebr. Geom. Topol., 18:7 (2018), 4093–4107  crossref  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:915
    Full text:305
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019